# SDR MZZA99138

- Difficulty date: June 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15790
- Make and model: Boeing 727232
- Aircraft serial: 20644
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Beam
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING D-CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, A 2 INCH LONG IG CORROSION WAS FOUND ON RIGHT STABILIZER UPPER T/E BEAM AT ELEVATOR STATION 190.  THE CORRODED AREA WAS TRIMMED OUT AND REPAIRED PER B727 SRM CHAPTER 55-10-05 FIG 1. (M)
